# SDR 02FDEA00196

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651716445
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTED AREAS IN TOP OF FRAME BS 520, LBL 39-48, WL 162.  REMOVED AND REPLACED FRAME PER SRM.
